# SDR AALA20120301015

- Difficulty date: February 24, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug DC-9-83
- Aircraft serial: 53187
- Aircraft time: 48,866 hours, 23,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Gouged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR BOTTOM FRAME GOUGED 2 PLACES.  BLENDED OUT GOUGES AND INSTALLED DOUBLER PER EA COMP-52-022059.
